# SDR SWIA202053122

- Difficulty date: August 15, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 CORRODED.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW INTERCOSTAL DD4 P/N 601R318081-1, PER CRJ 900 SRM, REF DWG.  NO LEAKS NOTED.
